# SDR DL738040775

- Difficulty date: August 18, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 14,033 hours, 6,731 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LE FLAP TRANSIT LIGHT AMBERON FLAP RETRACT DURING TAKEOFF/ DEPARTURE. LE SLATS 2, 3 AMBER ILLUMINATED.  AFTER CYCLING FLAPS TO 1 AND BACK TO UP IAW CHK LIST, LE SLATS 2,3 6 AND 7 TURNED AMBER.  RETURNED FLAPS 15 FOR LANDING. 225 KNOTS MAX  AIRSPEED DURING FLIGHT.  FSEU FAULTED MULTIPLE PROX (MSG 27-81224). RAN ALT FLAPS/ SLATS TO EVEN SLATS. CLEARED FSEU. RAN FLAPS SLATS MULTIPLE TIMES WITH ALL INDICATIONS AND MOVEMENTS NORMAL.  INTERMITTENT FAULT IAW M/M.
